# SDR 96ZZZM1272

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76013
- Make and model: Beech 1900C
- Aircraft serial: UC12
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS ON RAMP AREA, LEFT ENGINE WAS SHUT DOWN AND ALMOST STOPPED WHEN POWER SECTION SEIZED.  PROPELLER WOULD NOT ROTATE.  INTERNAL DAMAGE HAD OCCURED.  (M)
